Pannaz

Active Ingredient(s): Carbinoxamine + Methscopolamine + Pseudoephedrine
Category: Allergies, Cough & Cold

Carbinoxamine/pseudoephedrine is an antihistamine and decongestant combination, marketed as Rondec, Ceron and Coldec. It contains two active ingredients: carbinoxamine and pseudoephedrine. References https://www.drugs.com/cdi/rondec.html .mw-parser-output .asbox{position:relative;overflow:hidden}.mw-parser-output .asbox table{background:transparent}.mw-parser-output .asbox p{margin:0}.mw-parser-output .asbox p+p{margin-top:0.25em}.mw-parser-output .asbox-body{font-style:italic}.mw-parser-... [wikipedia]

4 Discussions

Related Brands

Drugs with the same active ingredients

Popular Topics

Pannaz

for allergies, generic name is chlorphen/pse/methscopamine. ## Is there a generic for pannaz ## Hi everyone, In the desc...

2 REPLIES
Pannaz-syrup

For congestion ## Pannaz Syrup was prescribed to my son when he was 3 1/2. It was the answer to our prayers after 3 yrs ...

1 REPLY
pannaz s syp pan am lab

liquid for cough and sinus...

teplacement for pannaz

I'm told Pannaz has been obsoleted and need to know it's best replacement?...